Next Article in Journal
A Full Factorial Design Based Desirability Function Approach for Optimization of Properties of C 40/50 Concrete Class
Previous Article in Journal
A New Simulated Annealing Approach for Travelling Salesman Problem
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 323-329; https://doi.org/10.3390/mca18030323

Some Relations on Hermite Matrix Polynomials

Department of Mathematics, Faculty Science, University of Akdeniz TR-07058, Antalya, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 December 2013
PDF [553 KB, uploaded 10 March 2016]

Abstract

In this study we give addition theorem, multiplication theorem and summation formula for Hermite matrix polynomials. We write Hermite matrix polynomials as hypergeometric matrix functions. We also obtain a new generating function for Hermite matrix polynomials and using this function, we prove some new results and relations.
Keywords: Hypergeometric matrix functions; Hermite matrix polynomials; generating matrix functions Hypergeometric matrix functions; Hermite matrix polynomials; generating matrix functions
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Kargin, L.; Kurt, V. Some Relations on Hermite Matrix Polynomials. Math. Comput. Appl. 2013, 18, 323-329.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top